# SDR SWAA2023081459114

- Difficulty date: June 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER AREA FLOOR PANEL 242CF TOP FIBERGLASS SKIN WITH CRACK APROX. 5'<[01] REPAIRED FLOOR PANEL #242CF AT DAMAGED AREA PER B737 SRM 53-00-50-2R-1 PARA 3.M. MATERIALS USED RESIN P/O#1783720; CLOTH P/O#1738579
